-
1
-
-
0000983980
-
Un théorème de type ergodique pour les contractions non linéaires dans un espace de Hilbert
-
Aii French
-
J.-B. Baillon Un théorème de type ergodique pour les contractions non linéaires dans un espace de Hilbert C. R. Acad. Sci. Paris Sér. A-B 1975 280 22 Aii, A1511-A1514 French
-
(1975)
C. R. Acad. Sci. Paris Sér. A-B
, vol.280
, Issue.22
-
-
Baillon, J.-B.1
-
2
-
-
0000445928
-
Nonexpansive nonlinear operators in a Banach space
-
F. E. Browder Nonexpansive nonlinear operators in a Banach space Proc. Nat. Acad. Sci. U.S.A. 1965 54 1041-1044
-
(1965)
Proc. Nat. Acad. Sci. U.S.A.
, vol.54
, pp. 1041-1044
-
-
Browder, F.E.1
-
3
-
-
0002728205
-
Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces
-
F. E. Browder Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces Arch. Rational Mech. Anal. 1967 24 82-90
-
(1967)
Arch. Rational Mech. Anal.
, vol.24
, pp. 82-90
-
-
Browder, F.E.1
-
4
-
-
0002587670
-
A common fixed point theorem for a commuting family of nonexpansive mappings
-
R. E. Bruck Jr. A common fixed point theorem for a commuting family of nonexpansive mappings Pacific J. Math. 1974 53 59-71
-
(1974)
Pacific J. Math.
, vol.53
, pp. 59-71
-
-
Bruck Jr., R.E.1
-
5
-
-
84972561767
-
Common fixed points for commuting contraction mappings
-
R. DeMarr Common fixed points for commuting contraction mappings Pacific J. Math. 1963 13 1139-1141
-
(1963)
Pacific J. Math.
, vol.13
, pp. 1139-1141
-
-
DeMarr, R.1
-
6
-
-
0007192106
-
A remark on a theorem of M. A. Krasnoselski
-
M. Edelstein A remark on a theorem of M. A. Krasnoselski Amer. Math. Monthly 1966 73 509-510
-
(1966)
Amer. Math. Monthly
, vol.73
, pp. 509-510
-
-
Edelstein, M.1
-
7
-
-
0000087385
-
Nonexpansive mappings, asymptotic regularity and successive approximations
-
M. Edelstein R. C. O'Brien Nonexpansive mappings, asymptotic regularity and successive approximations J. London Math. Soc. (2) 1978 17 3 547-554
-
(1978)
J. London Math. Soc. (2)
, vol.17
, Issue.3
, pp. 547-554
-
-
Edelstein, M.1
O'Brien, R.C.2
-
8
-
-
0001085656
-
Iteration processes for nonexpansive mappings
-
American Mathematical Society Rhode Island Topological Methods in Nonlinear Functional Analysis (Toronto, Ont., 1982)
-
K. Goebel W. A. Kirk Iteration processes for nonexpansive mappings American Mathematical Society Rhode Island 1983 21 115-123 Contemp. Math. Topological Methods in Nonlinear Functional Analysis (Toronto, Ont., 1982)
-
(1983)
Contemp. Math.
, vol.21
, pp. 115-123
-
-
Goebel, K.1
Kirk, W.A.2
-
9
-
-
84979309102
-
Zum Prinzip der kontraktiven Abbildung
-
German
-
D. Göhde Zum Prinzip der kontraktiven Abbildung Math. Nachr. 1965 30 251-258 German
-
(1965)
Math. Nachr.
, vol.30
, pp. 251-258
-
-
Göhde, D.1
-
10
-
-
84894234564
-
Fixed points of nonexpanding maps
-
B. Halpern Fixed points of nonexpanding maps Bull. Amer. Math. Soc. 1967 73 957-961
-
(1967)
Bull. Amer. Math. Soc.
, vol.73
, pp. 957-961
-
-
Halpern, B.1
-
11
-
-
84968499765
-
Fixed points and iteration of a nonexpansive mapping in a Banach space
-
S. Ishikawa Fixed points and iteration of a nonexpansive mapping in a Banach space Proc. Amer. Math. Soc. 1976 59 1 65-71
-
(1976)
Proc. Amer. Math. Soc.
, vol.59
, Issue.1
, pp. 65-71
-
-
Ishikawa, S.1
-
12
-
-
84972538907
-
Common fixed points and iteration of commuting nonexpansive mappings
-
S. Ishikawa Common fixed points and iteration of commuting nonexpansive mappings Pacific J. Math. 1979 80 2 493-501
-
(1979)
Pacific J. Math.
, vol.80
, Issue.2
, pp. 493-501
-
-
Ishikawa, S.1
-
13
-
-
0001287604
-
A fixed point theorem for mappings which do not increase distances
-
W. A. Kirk A fixed point theorem for mappings which do not increase distances Amer. Math. Monthly 1965 72 1004-1006
-
(1965)
Amer. Math. Monthly
, vol.72
, pp. 1004-1006
-
-
Kirk, W.A.1
-
14
-
-
0001188942
-
Two remarks on the method of successive approximations
-
Russian
-
M. A. Krasnosel'skiǐ Two remarks on the method of successive approximations Uspehi Mat. Nauk (N.S.) 1955 10 1(63) 123-127 Russian
-
(1955)
Uspehi Mat. Nauk (N.S.)
, vol.10
, Issue.1-63
, pp. 123-127
-
-
Krasnosel'skiǐ, M.A.1
-
15
-
-
1842449789
-
Beiträge zur Fixpunkttheorie nichtexpandierender Operatoren
-
German
-
J. Linhart Beiträge zur Fixpunkttheorie nichtexpandierender Operatoren Monatsh. Math. 1972 76 239-249 German
-
(1972)
Monatsh. Math.
, vol.76
, pp. 239-249
-
-
Linhart, J.1
-
16
-
-
84968518052
-
Mean value methods in iteration
-
W. R. Mann Mean value methods in iteration Proc. Amer. Math. Soc. 1953 4 506-510
-
(1953)
Proc. Amer. Math. Soc.
, vol.4
, pp. 506-510
-
-
Mann, W.R.1
-
17
-
-
0001720708
-
Weak convergence theorems for nonexpansive mappings in Banach spaces
-
S. Reich Weak convergence theorems for nonexpansive mappings in Banach spaces J. Math. Anal. Appl. 1979 67 2 274-276
-
(1979)
J. Math. Anal. Appl.
, vol.67
, Issue.2
, pp. 274-276
-
-
Reich, S.1
-
18
-
-
34547586347
-
The set of common fixed points of a one-parameter continuous semigroup of mappings is F (T (1)) ∩ F (T √2))
-
submitted to
-
T. Suzuki The set of common fixed points of a one-parameter continuous semigroup of mappings is F (T (1)) ∩ F (T √2)) submitted to Proc. Amer. Math. Soc.
-
Proc. Amer. Math. Soc.
-
-
Suzuki, T.1
-
19
-
-
1842502125
-
Strong convergence theorem to common fixed points of two nonexpansive mappings in general Banach spaces
-
T. Suzuki Strong convergence theorem to common fixed points of two nonexpansive mappings in general Banach spaces J. Nonlinear Convex Anal. 2002 3 3 381-391
-
(2002)
J. Nonlinear Convex Anal.
, vol.3
, Issue.3
, pp. 381-391
-
-
Suzuki, T.1
-
20
-
-
14844296324
-
Convergence theorems to common fixed points for infinite families of nonexpansive mappings in strictly convex Banach spaces
-
T. Suzuki Convergence theorems to common fixed points for infinite families of nonexpansive mappings in strictly convex Banach spaces Nihonkai Math. J. 2003 14 1 43-54
-
(2003)
Nihonkai Math. J.
, vol.14
, Issue.1
, pp. 43-54
-
-
Suzuki, T.1
-
21
-
-
0001682125
-
Approximation of fixed points of nonexpansive mappings
-
R. Wittmann Approximation of fixed points of nonexpansive mappings Arch. Math. (Basel) 1992 58 5 486-491
-
(1992)
Arch. Math. (Basel)
, vol.58
, Issue.5
, pp. 486-491
-
-
Wittmann, R.1
|